# SDR 07FDEA04350

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,719 hours, 12,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611658200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIL/SAFE RING PAX DOOR NR 1 LT FUSELAGE SKIN PANEL AT FRAME 16A, AFT UPPER CORNER.  REPAIR PERFORMED BY BLENDING CORROSION AND HFEC INSPECTION IN THE AREA IAW EA 6-5312-82849 AND RAS/036735/006/2005 ISSUE A.
